CHOSUN

Invariants of Local Rings under Completion

Metadata Downloads
Author(s)
Kisuk Lee
Issued Date
2017
Keyword
Column-Invariant Row-Invariant Completion Gorenstein local rings Ding's Conjecturen
Abstract
We study the behavior of some invariants under completion. We also give a counterexample, which is the same as a counterexample to Ding's Conjecture, to Koh-Lee's Conjecture.
Publisher
조선대학교 기초과학연구원
Citation
Kisuk Lee. (2017). Invariants of Local Rings under Completion, 조선자연과학논문집 | Vol.10, No.4 p.240 ~ p.244
Type
Laboratory article
ISSN
2005-1042
URI
https://oak.chosun.ac.kr/handle/2020.oak/17290
http://www.chosun.ac.kr/user/indexSub.do?codyMenuSeq=24427455&siteId=ricns&dum=dum&boardId=175013&page=1&command=list&categoryId=266502&categoryDepth=0011
Appears in Collections:
2017 > Vol.10, No.4
Authorize & License
  • AuthorizeOpen
Files in This Item:

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.